# SDR AALA201809139016

- Difficulty date: September 12, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Worn
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FOUND ON THE PASSENGER DOOR  FITTING FOR THE SLIDE RAFT.  REPLACED THE SLIDE FITTING IAW CMM 52-11-15-400-801-A 01, SUBTASK 52-11-15-400-002-A01, STEP A (7).
